Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


post jaundice effects
Jan 21, 2002

my wife cd4 is <400.i started given tb drugs due to lymphnodes simultaniously with saquanavir,3tc&d4t.due to drug interaction she got a severe jaundice(lft 15.5)after recovery from it she was effected by severe herpes zoster.what should i do now.shall i switch over to neverapine or continue with other PI like nelfanavir. thank you.

Response from Dr. Feinberg

Your wife's severe jaundice was probably the result of the protease inhibitor plus TB drugs such as rifampin. The shingles had nothing to do with what HIV medicines she was on. If there is a desire to change therapy, you can certainly do that if you wish, but you don't need to do that.


Previous
HIV+ & dies 1 year later
Next
RE: Tonsils

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement